All Journal Entries Journals

can't take it

Oct 24, 2011 - 0 comments
Tags:

Lutera

,

Headaches

,

Migraines

,

Acne

,

vivid nightmares

,

really emotional

,

missed period



I was going to give Lutera one more month and if it gave me any problems, then I would stop it..well, I didn't even last a day with that. I can't stand the sharp, sudden headaches that feel like a clamp squeezing on my brain which can turn into a migraine at any given point in the day. Now I'm getting really emotional for no apparent reason. I literally bawled while watching the Sing Off bc the group sang a commemorative song for the one guy's dad that just died.
I have some other scary side effects that I was not made aware of until I did my own research on this pill. I feel like I always have a fever even though I don't. I think it's my blood pressure getting too high, which connects with the headaches...and when I first started taking the pill, I got really vivid nightmares that would scare me so badly that I would wake up from a dead sleep soaked in sweat. The most obvious side effect is the fact that it made me miss my period. Yes, it's nice not to have one, but it is supposed to regulate my period, not stop it alltogether! I have had random sharp pains in my right ovary since I started also. The only thing that I was forewarned about is that it may make my acne better or worse...well it made mine worse..much worse and I'm on an acne treatment to help clear it up so this pill has literally just undid over 3 months worth of effort in clearing up the acne. GRRR!
I don't like the fact that a BIRTH CONTROL PILL is giving me side effects that would be expected from a mind-altering drug. I have never been on a pill that has jacked me up this bad in so little time.

My Baby-Makin' Thingadoo
Post a Comment